# SDR DHL2005741565

- Difficulty date: April 21, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bulged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR EXT LOWER SKIN AT SPLICE HAS 6 BILGED AREAS.  REMOVED PREVIOUS REPAIR DOUBLER C1 DOOR STA 560 TO 620 IAW B727 SRM 51-30-2.  FABRICATED EXTERNAL DOUBLER 204T3 .071 PO 9002193 DIM 59 X 6.5 INCH IAW B727 SRM 52-00-3 FIG 3.  TREATED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 52-00-3 AND 51-30-2.
